# SDR P5CA9600108

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: S Flange
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE S-FLANGE FOUND CRACKED AT 5:30 O'CLOCK POSITION.  REPAIRED IAW MM 72-53-02.
